Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Homeotopy groups


Author: G. S. McCarty
Journal: Trans. Amer. Math. Soc. 106 (1963), 293-304
MSC: Primary 55.42
MathSciNet review: 0145531
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.42

Retrieve articles in all journals with MSC: 55.42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1963-0145531-9
Article copyright: © Copyright 1963 American Mathematical Society